MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3243
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the packaging seal was torn.A 2.15mm rotapro was selected for use.During preparation, it was found that the packaging seal was torn.There were no patient complications reported.
 
Event or Problem Description
It was reported that the packaging seal was torn.A 2.15mm rotapro was selected for use.During preparation, it was found that the packaging seal was torn.There were no patient complications reported.It was further reported that the external packaging seal was torn.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter state: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter state: (b)(6).Device eval by manufacturer: returned product consisted of the rotapro atherectomy system inside the shelf box.The shelf box, closure strip, and product pouch were visually examined.Inspection of the device revealed that the closure strip on the top of the shelf box was peeled back from the shelf box and not secure.The closure strip was also noticed to have been bunched at the end near the arrow.There was evidence of wear marks to the left of the closure strip on the box, which indicates that there was a tight fit and the boxes were rubbing up against each other during either transportation or storage.Product analysis confirmed the reported event, as the top closure strip was peeled back and not adhered to the shelf box.

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10809662
Report Number2134265-2020-15533
Device Sequence Number3525512
Product Code MCX
UDI-Device Identifier08714729893394
UDI-Public08714729893394
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2022
Device Model Number3243
Device Catalogue Number3243
Device Lot Number0025754572
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer11/11/2020
12/02/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date11/30/2020
12/04/2020
Patient Sequence Number1